Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Wave packet parametrices for evolutions governed by pdo’s with rough symbols
HTML articles powered by AMS MathViewer

by Jeremy Marzuola, Jason Metcalfe and Daniel Tataru PDF
Proc. Amer. Math. Soc. 136 (2008), 597-604 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35S10
  • Retrieve articles in all journals with MSC (2000): 35S10
Additional Information
  • Jeremy Marzuola
  • Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
  • MR Author ID: 787291
  • Email: marzuola@math.berkeley.edu
  • Jason Metcalfe
  • Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
  • MR Author ID: 733199
  • Email: metcalfe@math.berkeley.edu
  • Daniel Tataru
  • Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
  • MR Author ID: 267163
  • Email: tataru@math.berkeley.edu
  • Received by editor(s): November 8, 2006
  • Published electronically: November 1, 2007
  • Additional Notes: The work of the second author was supported in part by an NSF postdoctoral fellowship.
    The work of the first and third authors was supported by NSF grants DMS0354539 and DMS0301122.
  • Communicated by: David S. Tartakoff
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 597-604
  • MSC (2000): Primary 35S10
  • DOI: https://doi.org/10.1090/S0002-9939-07-09027-2
  • MathSciNet review: 2358501